# SDR COEA2015050303912

- Difficulty date: May 3, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  STRINGER 1A LT CRACKED AT FRAME 15.  REPAIR IAW SRM 53000-300-826-A01.
